# SDR DALA2023051603926

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 46,750 hours, 23,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 4R DOOR DIFFICULT TO ARM KNOCK GUARD STICKING. CORRECTIVE ACTION: ADJUSTED 4R DOOR KNUCKLE KNOCKER PER B757 AMM 52-11-20. CYCLED DOOR SEVERAL TIMES. OPS CHECK OK. (4192450)
